# SDR AALA980169

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING MAINTENANCE, DISCOVERED EMERGENCY EXIT LIGHT AT PASSENGER SEAT 34H INOPERATIVE.  REPAIRED BROKEN WIRE AND REPLACED PIN AND CONNECTOR FOR EMERGENCY EXIT LIGHT AT PASSENGER SEAT 34H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
